Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Leg pain, swollen, forecox, benadon40, b-complex. Is it safe to take forecox?

Hi, I have been suffering from severe leg pain, had swelling on the leg too. have consulted a Doctor, he, after checking all the reports had precribed Forecox, benadon40 and b-complex tab. When consuted with one of the family members, who suffered TB previously had said that for such a small infection in leg, Forecox is very powerful and only chymoral forte with Cipro- tinidazole will do. Kindly advice, can I go ahead with forecox, which is a longlasting course?
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Forecox is given to patients who are diagnosed to have tuberculosis depending on examination and investigations.
Forecox is usually given for long course like 6, 9, or 12 months depending on involvement.
It is not routinely prescribed for simple leg swellings.
I suggest you to discuss your concerns with the treating doctor.
Hope I have answered your query.
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor